# SDR UIEA2016063000546

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,704 hours, 17,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SEAT HINGE FRICTION WHEN MOVING HORIZONTALLY THROUGH CORNER.  PILOT SEAT TRACKS CLEANED AND LUBRICATED, CHECKED FOR OPS AND FOUND OK IAW MM 25-11-01/601.
